Balkan Journal of Geometry 
and Its Applications 

Volume 18 (2013), No. 2

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  

Suggested software for viewing and printing: Acrobat Reader and PDFXWver. 

  1. Dorin Andrica and Ramona-Andreea Rohan
    Computing the Rodrigues coefficients of the exponential map of the Lie groups of matrices,

    pages: 1-10. PDF file

  2. Sharief Deshmukh and Jose Miguel Malacarne
    Characterizations of the Euclidean complex space form,

    pages: 11-19. PDF file

  3. Hajar Ghahremani-Gol and Asadollah Razavi
    Ricci flow and the manifold of Riemannian metrics,

    pages: 20-30. PDF file

  4. Manuela Iliuta, Constantin Udriste, Ionel Tevy
    Multitime control strategies for skilled movements,

    pages: 31-46. PDF file

  5. Ioana-Claudia Lazar
    A connection between 5-systolicity and CAT(-1) metrics on cubical complexes,

    pages: 47-57. PDF file

  6. Paul Popescu and Marcela Popescu
    On singular non-holonomic geometry,

    pages: 58-68. PDF file

  7. Constantin Udriste
    Minimal submanifolds and harmonic maps through multitime maximum principle,

    pages: 69-82. PDF file

  8. Keiko Uohashi
    Power classes of search directions and dualistic structure on symmetric cones,

    pages: 83-89. PDF file

  9. Yecheng Zhu
    Spacelike hypersurfaces in de Sitter space,

    pages: 90-99. PDF file

  Last update: June 18, 2013
Back to home page